# SDR 2015FA0000480

- Difficulty date: October 6, 2015
- Submitted: October 6, 2015
- Operation: General aviation
- Aircraft: N6161X
- Make and model: Cessna 421C
- Aircraft serial: 421C0895
- Aircraft time: 7,751 hours
- Engine: Cont GTSIO520L
- Engine time: 883 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LOSS OF POWER DURING CRUISE WITH A SUBSEQUENT UNSCHEDULED LANDING.
